# SDR EIAA20090016

- Difficulty date: January 2, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 84,284 hours, 15,044 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 2598 BULKHEAD, FOUND CRACK ON THE FWD SPLICE FITTING (JUST ABOVE THE SHEAR DECK).  STRINGER END LONGERON SPLICE FTG ATTACH BOLTS REMOVED AS PER AMM 20-51-01.  STR 8L-9L STRINGER END AND FWD LONGERON SPLICE REMOVED AS PER SRM 51-30-02 PARA 7.  CRACKED SPLICE FTG REMOVED AS PER SRM 51-30-02 PARA.7.  OPEN HOLE, INSPECTION C/O PER PT6/51-00-00, NO CRACK.  NEW SPLICE FTG HOLES TRANSFERRED PER SRM 51-30-05 PG 1.  DRILLED NEW FTG.  SCREW HOLES PER DRWG 65B02539.  INSTALLED NEW SPLICE FTG PER SRM 51-30-02 PARA 7.  REINSTALLED STR END (STR 8L-9L) AND LONGERON SPLICE FTG.  ATTACHED BOLT PER AMM 20-51-01 STR 8L-9L STRINGER END AND FWD LONGERON SPLICE FTG.  REINSTALLED PER SRM 51-30-02 PARA7.  PRIMERED PER AMM 51-24-01.  PAINT TOUCH UP PER AMM 51-24-11.
